MAUDE Adverse Event Report: INTERVASCULAR SAS HEMACAROTID PATCH; VASCULAR GRAFT PROSTHESIS

INTERVASCULAR SAS HEMACAROTID PATCH; VASCULAR GRAFT PROSTHESIS
Model Number HEK08/75CPUT(1)
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the complaint device history records, including collagen coating records, indicated that the patch was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.(b)(4).One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.
 
Event or Problem Description
During a surgery performed on (b)(6) 2015, 30 minutes after a thromboendarterectomy intervention of the left carotid with placement of the patch, the wound had to be reopened because of multiple sources of bleeding.This required the use of hemostatic agents, and the surgery was prolonged by an unknown amount of time.The patch remained implanted.

Brand Name
HEMACAROTID PATCH
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5418534
Report Number1640201-2016-00003
Device Sequence Number10899843
Product Code DSY
UDI-Device Identifier00384401001478
UDI-Public00384401001478
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Report Date (Section B) 01/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2020
Device Model NumberHEK08/75CPUT(1)
Device Catalogue NumberHEK08/75CPUT(1)
Device Lot Number15B05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR